# SDR AALA961227

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS INOPERATIVE.  REPAIRED WIRES TO THE EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
